×

Found 5,524 Documents (Results 1–100)

100
MathJax

Sharp estimate of the life span of solutions to the heat equation with a nonlinear boundary condition. (English) Zbl 1473.35067

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 127-149 (2021).
MSC:  35B44 35K60
PDF BibTeX XML Cite
Full Text: DOI arXiv

Quasi-spherical metrics and prescribed scalar curvature. (English) Zbl 1464.53043

Bartnik, Robert A., Selected works. Edited by Piotr T. Chruściel, James A. Isenberg and Shing-Tung Yau. Somerville, MA: International Press. 327-367 (2021).
PDF BibTeX XML Cite

Weakly coupled reaction-diffusion systems with rapidly growing nonlinearities and singular initial data. (English) Zbl 1425.35087

PDF BibTeX XML Cite
Full Text: DOI

Existence of weak solutions to an elliptic-parabolic equation with variable order of nonlinearity. (English. Russian original) Zbl 1427.35140

J. Math. Sci., New York 241, No. 3, 290-305 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 139, 44-58 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software